# SDR UPS06447480

- Difficulty date: July 13, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BLG W/W STA 1438 FRAME ATT HOLE FOUND CRACKED RBL 116 WL 156, CRACK LENGTH 3/8".  RT BLG W/W BS 1438 RBL 116 WL 152 TO WL 165 FRAME REPAIRED AS PER SRM 51-40-03 FIG 2.
